Alert archive / South Carolina / Wind Advisories in 2020

Wind Advisory 1, NWS Charleston, SC

February 6, 2020Berkeley County, Dorchester County, South Carolina

NWS Charleston, SC issued this wind advisory at Feb 6, 2020, 1:52 PM EST for Berkeley County, Dorchester County, South Carolina. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2020, 1:52 PM EST (18:52 UTC)
Expired
Feb 6, 2020, 10:46 PM EST
In force
9 hr
Issued by
NWS Charleston, SC

Counties Berkeley County, SC, Dorchester County, SC

The radar

The Charleston,SC radar (KCLX), 97 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 6.9 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2020-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2020-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 291 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
769 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
291 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

030 
WWUS72 KCHS 061852
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
152 PM EST Thu Feb 6 2020

SCZ045-070300-
/O.CAN.KCHS.LW.Y.0004.000000T0000Z-200207T2300Z/
/O.NEW.KCHS.WI.Y.0001.200206T1852Z-200207T0300Z/
/O.NEW.KCHS.LW.Y.0005.200207T0300Z-200207T2300Z/
Inland Berkeley-
Including the cities of Goose Creek and Moncks Corner
152 PM EST Thu Feb 6 2020

...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...LAKE WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM
EST FRIDAY FOR LAKE MOULTRIE...

* WHAT...For the Wind Advisory, south winds 15 to 20 mph with
  gusts up to 40 mph. For the Lake Wind Advisory, southwest winds
  10 to 20 knots with gusts up to 30 knots and waves 1 to 2 feet 
  expected.

* WHERE...Inland Berkeley County.

* WHEN...For the Wind Advisory, until 10 PM EST this evening. 
  For the Lake Wind Advisory, from 10 PM this evening to 6 PM 
  EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...A squall line of strong to severe
  thunderstorms is forecast to sweep across the area this 
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

SCZ044-050-052-070300-
/O.NEW.KCHS.WI.Y.0001.200206T1852Z-200207T0300Z/
Dorchester-Charleston-Tidal Berkeley-
Including the cities of Saint George, Summerville, Charleston, 
North Charleston, Mount Pleasant, and Daniel Island
152 PM EST Thu Feb 6 2020

...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Dorchester, Charleston and Tidal Berkeley Counties.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...A squall line of strong to severe
  thunderstorms is forecast to sweep across the area this 
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
3 follow-up statements
973 
WWUS72 KCHS 062018
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
318 PM EST Thu Feb 6 2020

SCZ045-070430-
/O.CON.KCHS.WI.Y.0001.000000T0000Z-200207T0300Z/
/O.CON.KCHS.LW.Y.0005.200207T0300Z-200207T2300Z/
Inland Berkeley-
Including the cities of Goose Creek and Moncks Corner
318 PM EST Thu Feb 6 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...
...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 6 PM EST FRIDAY FOR LAKE MOULTRIE...

* WHAT...For the Wind Advisory, south winds 15 to 20 mph with 
  gusts up to 40 mph. For the Lake Wind Advisory, southwest 
  winds 10 to 20 knots with gusts up to 30 knots and waves 1 to 
  2 feet expected.

* WHERE...Inland Berkeley County.

* WHEN...For the Wind Advisory, until 10 PM EST this evening. 
  For the Lake Wind Advisory, from 10 PM this evening to 6 PM 
  EST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...A squall line of strong to severe
  thunderstorms is forecast to sweep across the area this 
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

SCZ044-050-052-070300-
/O.CON.KCHS.WI.Y.0001.000000T0000Z-200207T0300Z/
Dorchester-Charleston-Tidal Berkeley-
Including the cities of Saint George, Summerville, Charleston, 
North Charleston, Mount Pleasant, and Daniel Island
318 PM EST Thu Feb 6 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Dorchester, Charleston and Tidal Berkeley Counties.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...A squall line of strong to severe
  thunderstorms is forecast to sweep across the area this 
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
252 
WWUS72 KCHS 070236
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
936 PM EST Thu Feb 6 2020

SCZ045-071045-
/O.CAN.KCHS.WI.Y.0001.000000T0000Z-200207T0300Z/
/O.CON.KCHS.LW.Y.0005.200207T0300Z-200207T2300Z/
Inland Berkeley-
Including the cities of Goose Creek and Moncks Corner
936 PM EST Thu Feb 6 2020

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST FRIDAY FOR
LAKE MOULTRIE...
...WIND ADVISORY IS CANCELLED...

* WHAT...Southwest and west winds 15 to 25 knots with gusts up to
  30 knots and waves 2 feet expected.

* WHERE...Lake Moultrie.

* WHEN...Until 6 PM EST Friday.

* IMPACTS...Strong winds and rough waves on Lake Moultrie will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Moultrie should use extra caution since strong
winds and rough waves can overturn small craft.

&&

$$

SCZ044-070345-
/O.CAN.KCHS.WI.Y.0001.000000T0000Z-200207T0300Z/
Dorchester-
Including the cities of Saint George and Summerville
936 PM EST Thu Feb 6 2020

...WIND ADVISORY IS CANCELLED...

$$

SCZ050-052-070500-
/O.EXT.KCHS.WI.Y.0001.000000T0000Z-200207T0500Z/
Charleston-Tidal Berkeley-
Including the cities of Charleston, North Charleston, 
Mount Pleasant, and Daniel Island
936 PM EST Thu Feb 6 2020

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WHAT...South and southwest winds 20 to 30 mph with gusts up to
  40 mph, highest near and along the coast.

* WHERE...Dorchester, Charleston and Tidal Berkeley Counties.

* WHEN...Until midnight EST tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
042 
WWUS72 KCHS 070346
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
1046 PM EST Thu Feb 6 2020

SCZ050-052-070500-
/O.CAN.KCHS.WI.Y.0001.000000T0000Z-200207T0500Z/
Charleston-Tidal Berkeley-
Including the cities of Charleston, North Charleston, 
Mount Pleasant, and Daniel Island
1046 PM EST Thu Feb 6 2020

...WIND ADVISORY IS CANCELLED...

$$

SCZ045-071200-
/O.CON.KCHS.LW.Y.0005.000000T0000Z-200207T2300Z/
Inland Berkeley-
Including the cities of Goose Creek and Moncks Corner
1046 PM EST Thu Feb 6 2020

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST FRIDAY FOR
LAKE MOULTRIE...

* WHAT...Southwest and west winds 15 to 25 knots with gusts up 
  to 30 knots and waves 2 feet expected.

* WHERE...Lake Moultrie.

* WHEN...Until 6 PM EST Friday.

* IMPACTS...Strong winds and rough waves on Lake Moultrie will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Moultrie should use extra caution since strong
winds and rough waves can overturn small craft.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this wind advisory went out at Feb 6, 12:47 PM EST, 1 hour 5 minutes earlier.

Area forecast discussion, Feb 6, 12:47 PM EST, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
1247 PM EST Thu Feb 6 2020

.SYNOPSIS...
A cold front will move through this evening, followed by high
pressure. A weak cold front will drop through the area Saturday
night before high pressure rebuilds. Another front will stall
near the area Tuesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Updated the forecast to account for the Tornado Watch for some
of our interior counties. We anticipate a new watch will be
needed for our remaining counties late this afternoon into this
evening. This will be coordinated with the SPC as the squall
line moves closer to our area. Otherwise, we adjusted the grids
to better account for the new synoptic models and the CAMs.
Indications remain for the line to reach our far inland
counties between 4-8 PM. The line is expected to increase in
speed as it gets closer to the coast, impacting the coastal
counties between 6-10 PM. Though, it's reasonable the worst
conditions for the coastal counties should be closer to the
front half of that time frame. SPC Mesoscale Analysis continues
to show MLCAPES increasing to 1,000 J/kg, which combined with
very strong and impressive shear will help to setup a good
environment ahead of the main squall line. A few discrete to
semi-discrete, warm-sector supercells are possible as well,
especially with minimal CIN. Per SPC, Bow/LEWP formations and
embedded QLCS mesocirculations will focus severe potential
locally both in the forms of damaging to severe downdrafts and
sporadic tornado potential. This continues our Enhanced Risk
into this evening.

Late tonight: In the wake of the cold front, gusty west winds
will remain across the forecast area. Conditions will dry out
from west to east tonight, with SCHC or less PoPs by the pre-
dawn hours. Low temperatures are forecast to range from upper
40s inland to the low 50s along the coast.

Lake Winds: A strong cold front shifting across the region this
evening will likely support gusty conditions today and tonight.
A Lake Wind Advisory for Lake Moultrie will begin at 10 AM this
morning.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
The strong cold front should be well offshore by daybreak
Friday. In its wake, significantly cooler and drier air will
move in. Although the column will be steadily drying during the
day, a nearly saturated layer around 850 mb will persist across
southern SC in association with moisture wrapping around the
departing surface low. This will maintain some stratocumulus
over SC until early Friday afternoon after which this layer
begins to scour out. Strong wind fields will persist on Friday
with 850 mb winds around 40 kt and 1000 mb geostrophic winds of
40-50 kt out of the west through early to mid afternoon. Given
mixing heights around 5 kft, surface winds of 20-30 mph gusting
to 35 mph are expected through mid afternoon, after which speeds
should quickly decline. A Lake Wind Advisory continues through
Friday afternoon for Lake Moultrie. Elsewhere, wind speeds may
remain just below Wind Advisory thresholds.

Friday night will be quite a bit colder under the influence of
high pressure and mostly clear skies. Lows could touch freezing
far inland with mid/upper 30s elsewhere. Saturday will be dry
with highs in the 50s. A weak cold front will drop through
Saturday night but all indications are that it will be a dry
front.

The surface high begins to shift off the Southeast coast on
Sunday. The resulting return flow will push high temps into the
mid/upper 60s.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Above normal temperatures will persist through the middle of
next week, though a front may drop into the area and stall on
Monday, resulting in scattered showers from time to time.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
18Z TAFs: A cold front will bring impacts to the TAF sites
through this evening. Strong gusty winds and LLWS are expected
ahead of the front. A squall line is expected to bring a period
of IFR conditions to both TAF sites between 00-03Z. We have this
accounted for with a TEMPO, but will probably amend as radar
trends become more conclusive. Behind the front, conditions will
improve. Though, winds should stay elevated.

Extended Aviation Outlook: Gusty winds will continue through
Friday afternoon.

&&

.MARINE...
The pressure gradient will steepen through the day as a cold
front sweeps over AL and GA. South winds will strengthen to 20
to 25 kt with gusts of 35-40 kts. Gale Warnings are in effect
for all of the coastal waters, including the Charleston Harbor.
Seas will build to 5 to 10 ft by this afternoon, subsiding
slight late tonight. A squall line of strong to severe
thunderstorms will sweep over the coastal waters this evening
into the first part of tonight. The environment may support a
few thunderstorm wind gusts in excess of 50 kts and/or isolated
waterspouts. Winds are forecast to shift from the SW in the wake
of the cold front late tonight.

Strong westerly winds behind the front will maintain Gale
conditions over the nearshore SC and offshore GA waters through
Friday afternoon. Meanwhile, solid Small Craft Advisory
conditions are expected over the nearshore GA waters and
Charleston Harbor.

Conditions will improve considerably by Friday evening as high
pressure moves overhead. Winds/seas will then remain below
headline thresholds into early next week.

&&

.CLIMATE...
Record high temperatures for February 6:
KCHS: 77/last set in 2008
KSAV: 82/2008
KCXM: 80/1927

Record high min temperatures for February 6:
KCHS: 62/2008
KSAV: 63/1899
KCXM: 60 last set in 2008

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...Lake Wind Advisory until 6 PM EST Friday for SCZ045.
MARINE...Gale Warning until noon EST Friday for AMZ352.
     Gale Warning until 6 PM EST Friday for AMZ350-374.
     Gale Warning until midnight EST tonight for AMZ330-354.

&&

NEAR TERM...
SHORT TERM...
LONG TERM...JRL
AVIATION...
MARINE...
CLIMATE...
Hazardous weather outlook, Feb 6, 12:37 PM EST, 1 hour 15 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
1237 PM EST Thu Feb 6 2020

GAZ101-116>119-137>141-SCZ042>044-047>052-071745-
Effingham-Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-
Long-Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Hampton-Inland Colleton-Dorchester-Inland Jasper-Beaufort-
Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley-
1237 PM EST Thu Feb 6 2020

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Severe Thunderstorms: A few severe thunderstorms are possible
late this afternoon into early tonight ahead of a passing cold
front. Damaging straight line winds and isolated tornadoes will be
the primary threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

GAZ087-088-099-100-114-115-SCZ040-071745-
Jenkins-Screven-Candler-Bulloch-Tattnall-Evans-Allendale-
1237 PM EST Thu Feb 6 2020

...TORNADO WATCH 29 IN EFFECT UNTIL 8 PM EST THIS EVENING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

SCZ045-071745-
Inland Berkeley-
1237 PM EST Thu Feb 6 2020

...LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM EST FRIDAY FOR LAKE
MOULTRIE...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.

Severe Thunderstorms: A few severe thunderstorms are possible
late this afternoon into early tonight ahead of a passing cold
front. Damaging straight line winds and isolated tornadoes will be
the primary threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

AMZ350-374-071745-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
1237 PM EST Thu Feb 6 2020

...GALE WARNING IN EFFECT UNTIL 6 PM EST FRIDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

Severe Thunderstorms: A few severe thunderstorms are possible
late this afternoon into early tonight ahead of a passing cold
front. Damaging straight line winds and isolated waterspouts will be
the primary threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-354-071745-
Charleston Harbor-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
1237 PM EST Thu Feb 6 2020

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

Severe Thunderstorms: A few severe thunderstorms are possible
late this afternoon into early tonight ahead of a passing cold
front. Damaging straight line winds and isolated waterspouts will be
the primary threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ352-071745-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
1237 PM EST Thu Feb 6 2020

...GALE WARNING IN EFFECT UNTIL NOON EST FRIDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

Severe Thunderstorms: A few severe thunderstorms are possible
late this afternoon into early tonight ahead of a passing cold
front. Damaging straight line winds and isolated waterspouts will be
the primary threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Local storm report, Feb 6, 1:20 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
120 PM EST THU FEB 06 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     NON-TSTM WND DMG NORTH CHARLESTON        32.85N  79.97W
02/06/2020                   CHARLESTON         SC   PUBLIC

            GLASS DOOR TO A STORE WAS BLOWN IN AND TORN OFF THE
            HINGES.

&&

EVENT NUMBER CHS2000006

MTE

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 3:39 AM ESTLake Wind AdvisoryCHSBerkeley10 hr
Feb 6, 1:52 PM ESTLake Wind AdvisoryCHSBerkeley14 hr
Feb 6, 4:56 PM ESTSevere Thunderstorm WarningCHSAllendale34 min

Nearby

Wind Advisories in South Carolina, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.